MAUDE Adverse Event Report: CAREFUSION ALARIS PUMP NON VENTED BAG ACCESS SET; SET, ADMINISTRATION, INTRAVASCULAR

CAREFUSION ALARIS PUMP NON VENTED BAG ACCESS SET; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 10013361T
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/27/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No product will be returned per customer.No investigation was performed.
 
Event or Problem Description
It was reported that the rn adjusted the blue plastic piece above the door of the channel, when the tubing broke and chemo started spilling.There was no harm to patient.
 
Additional Manufacturer Narrative
Created to update event description.
 
Event or Problem Description
It was reported that during an infusion, cytarabine 220 mg iv in 100 ml was circle primed with texium tubing and inserted into the alaris pump after attaching to patient.Rn adjusted the blue plastic piece above the door channel, when the tubing broke and chemo started spilling.Rn was able to contain spill by clamping red clamp on extension tubing (located between pharmacy facile and cytrarbine bag).During this process, chemo was splashed, rn was fully gowned up with chemo gown, double gloved with chemo gloves, had m95 mask and goggles on, however; a drop of chemo landed on rn's right neck.Rn cleaned up the chemo immediately and following clean of spill, washed neck with soap and water.Chemo was recorded and scheduled to start at 11:00pm instead of 10:00pm start time.There was no harm to patient.

Brand Name
ALARIS PUMP NON VENTED BAG ACCESS SET
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
CAREFUSION
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key9241836
Report Number9616066-2019-03039
Device Sequence Number18868356
Product Code FPA
UDI-Device Identifier10885403223204
UDI-Public10885403223204
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K053049
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 10/03/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10013361T
Device Catalogue Number10013361T
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/25/2019
Supplement Report FDA Received Date10/28/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
8100, 8015, THERAPY DATE (B)(6) 2019